Almost complex 4-manifolds with vanishing first Chern class

Bauer S (2008)
JOURNAL OF DIFFERENTIAL GEOMETRY 79(1): 25-32.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
An odd Seiberg-Witten invariant imposes bounds on the signature of a closed, almost complex 4-manifold with vanishing first Chern class. This applies in particular to symplectic 4-manifolds of Kodaira dimension zero.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF DIFFERENTIAL GEOMETRY
Band
79
Ausgabe
1
Seite(n)
25-32
ISSN
PUB-ID

Zitieren

Bauer S. Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY. 2008;79(1):25-32.
Bauer, S. (2008). Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY, 79(1), 25-32.
Bauer, S. (2008). Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY 79, 25-32.
Bauer, S., 2008. Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY, 79(1), p 25-32.
S. Bauer, “Almost complex 4-manifolds with vanishing first Chern class”, JOURNAL OF DIFFERENTIAL GEOMETRY, vol. 79, 2008, pp. 25-32.
Bauer, S.: Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY. 79, 25-32 (2008).
Bauer, Stefan. “Almost complex 4-manifolds with vanishing first Chern class”. JOURNAL OF DIFFERENTIAL GEOMETRY 79.1 (2008): 25-32.